# SDR SWIA202266700

- Difficulty date: October 10, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB SEAT TRACK IS GOUGED AT FR 20/21.     (C-CHECK)    REMOVED AND REPLACED L/H O/B SEAT TRACK FR20/21. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED. THIS ACTION DOES NOT EFFECT THE SIRCRAFTS WEIGHT AND BALLANCE.
